It has been over four days since I stopped taking Saphris (which should be long enough for it to work its way out of the system), but I'm still having insomnia. I'm doing everything humanly possible to battle the insomnia, but no dice. Has anyone had a similar experience? How long can I expect this disturbance to last?
Hi, you are right about the medication being completely/almost completely out of your system now, with it having a half life of 24 hours. I could be wrong, but it sounds as though you quit 'cold turkey'? If this is the case, then the withdrawal symptoms will be much more intense than if you had tapered. Insomnia is a common symptom when discontinuing antipsychotics unfortunately. I'm not sure of the reason why you decided to stop taking the Saphris, has it been replaced with something else? If i were you, i would contact my doctor to seek help with sleeping. You can also research 'good sleep hygiene' guides online...
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2012 • 4 answers
Updated 6 Apr 2012 • 3 answers
Updated 8 Nov 2018 • 4 answers
Updated 27 Jan 2016 • 1 answer
Updated 26 Feb 2017 • 1 answer